Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 728298, 6 pages
http://dx.doi.org/10.1155/2015/728298
Research Article

On -Symmetric -Paracontact Metric Manifolds

Department of Mathematics, Karnatak University, Dharwad 580 003, India

Received 30 July 2015; Revised 11 October 2015; Accepted 13 October 2015

Academic Editor: Mauro Nacinovich

Copyright © 2015 D. G. Prakasha and K. K. Mirji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notions of -symmetric, 3-dimensional locally -symmetric, -Ricci symmetric, and 3-dimensional locally -Ricci symmetric -paracontact metric manifolds have been introduced and properties of these structures have been discussed.